MAUDE Adverse Event Report: NUVASIVE, INC. COROENT INTERLOCK SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

NUVASIVE, INC. COROENT INTERLOCK SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 6791714
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Patient Problem/Medical Problem (2688)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No allegation of product malfunction has been reported, no x-rays were provided to confirm the alleged event.Product remains in-situ.Product remains in-situ.
 
Event or Problem Description
On (b)(6) 2016, patient underwent an anterior cervical discectomy and fusion procedure.As per reporter approximately 5 weeks postoperatively radiographs indicated acute kyphotic deformity and a vertebral body fracture was noted at c4 level.Patient underwent a cervical ct scan for further evaluation and was prescribed a cervical collar.Surgeon has discussed the need for revision procedure.No revision procedure has been reported.

Brand Name
COROENT INTERLOCK SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key7603649
Report Number2031966-2018-00106
Device Sequence Number19256122
Product Code OVE
UDI-Device Identifier00887517362414
UDI-Public00887517362414
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number6791714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;